# SDR AALA202302084959

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A300*
- Aircraft serial: 6313
- Aircraft time: 26,461 hours, 8,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 4R INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
